RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 65, Issue 3  


On an analogue of Hardy's inequality for the Walsh–Fourier
B. I. Golubov
3
Abelian Lagrangian algebraic geometry
A. L. Gorodentsev, A. N. Tyurin
15
On uniqueness classes of solutions of the first mixed problem for a quasi-linear second-order parabolic system in an unbounded domain
L. M. Kozhevnikova
51
The buffer phenomenon in a mathematical model of the van der Pol self-oscillator with distributed parameters
A. Yu. Kolesov, N. Kh. Rozov
67
Fermat's equation over the tower of cyclotomic fields
V. A. Kolyvagin
85
Hirzebruch genera of manifolds with torus action
T. E. Panov
123
On graded algebras of global dimension 3
D. I. Piontkovskii
139
On polynomial automorphisms of affine spaces
V. L. Popov
153
Analogues of the Hausdorff–Young and Hardy–Littlewood theorems
T. V. Rodionov
175
$A$-integrable martingale sequences and Walsh series
V. A. Skvortsov
193
Properties of the set of admissible “state-control” pairs for first-order evolution control systems
A. A. Tolstonogov
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019